# SDR USAA920081241

- Difficulty date: June 9, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517583112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - NR 6110566 - CRACK ON VERTICAL BEAM WEB AT LINING RETAINER HOLE BS 178, WL 177, RBL 5.7.  REPAIRED VERTICAL BEAM WEB AT LINING RETAINER HOLE BS 178, WL 177, IAW SRM 53-10-08-2R 12.  (K)
